# SDR REXA2013051400835

- Difficulty date: May 14, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SUPPORT CORRODED.  BLENDED FLOOR SUPPORT MOUNTING ANGLE FOUND OUT OF LIMITS.  REMOVED AND REPLACED WITH FABRICATED PART IAW CRJ 900 SRM 51-42-06.
